# SDR NACA2024102500001

- Difficulty date: October 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,518 hours, 19,508 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE EICAS MSG. ACCOMPLISHED FIM 24-20-FT 801 SERVICED IDG PER AMM 12-13-03. CHECKED L IDG WIRING CONNECTORS D10964 AND D10965 NO DISCREPANCIES NOTED PER FIM 24-20-001201 TASK 804. PERFORMED L IDG IDLE RUN, L IDG GENERATION NORMAL PER AMM 71-00-00.
